# SDR DHLA200700065

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,740 hours, 30,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE ROPE ACCESS PANEL ON CAPT SIDE WILL NOT CLOSE.  SECURED ESCAPE ROPE PANEL ON CAPT SIDE, OPS CHECK GOOD PER MM 25-60-00.
